# SDR SWAA050633

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 24,781 hours, 14,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6551463
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET LOOSE.  SECURED BRACKET PER MM.
